Tilings: recursivity and regularity

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619517
Contributor : Julien Cervelle <>
Submitted on : Tuesday, September 6, 2011 - 3:24:31 PM
Last modification on : Friday, April 12, 2019 - 10:18:03 AM

Identifiers

  • HAL Id : hal-00619517, version 1

Collections

Citation

Julien Cervelle, Bruno Durand. Tilings: recursivity and regularity. Theoretical Computer Science, Elsevier, 2004, 310 (1-3), pp.469-477. ⟨hal-00619517⟩

Share

Metrics

Record views

121